# SDR SWAA002765

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,115 hours, 62,364 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND HORIZONTAL STAB CENTER SECTION CORRODED AT ATTACH FITTING LUGS, LT UPPER AFT, LT LOWER AFT, LT LOWER FWD, RT UPPER AFT AND LOWER CLEVIS.  REPAIRED FITTING AND LUGS PER ACO.
